Publicaciones en colaboración con investigadores/as de University of Ljubljana (5)

2014

  1. On Beurling’s boundary differential relation

    Israel Journal of Mathematics, Vol. 199, Núm. 2, pp. 831-840

2010

  1. Some remarks on Hartogs' extension lemma

    Proceedings of the American Mathematical Society, Vol. 138, Núm. 10, pp. 3603-3608

2007

  1. Generalized ahlfors functions

    Transactions of the American Mathematical Society, Vol. 359, Núm. 2, pp. 671-686

  2. Boundary value problems for holomorphic functions on the upper half-plane

    Asian Journal of Mathematics, Vol. 11, Núm. 4, pp. 609-620

2006

  1. Quasilinear ∂̄-equation on bordered Riemann surfaces

    Mathematische Annalen, Vol. 335, Núm. 2, pp. 379-403